MathSciNet Relay Station
MathSciNet bibliographic data
MR2021634 (2004k:11059) 11F25
Li, Charles C. C. Kuznietsov trace formula and weighted distribution of Hecke eigenvalues. J. Number Theory 104 (2004), no. 1, 177–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement